| Model Number |
MK06000 |
| Medical Device Problem Codes |
Gas Output Problem (1266); Decrease in Pressure (1490); Failure to Deliver (2338); Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device shut down during use.The ventilator screen went blue and the ventilator then performed a restart and operated normally with pre-set adjustments.There was no patient injury reported.
Additional Manufacturer Narrative
The investigation has been started; results will be provided within the follow-up report.